# SDR UPS98827928

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT AFT SIDE OF TORQUE BOX BOTTOM AFT CORNER OF CARGO DOOR FRAME, TORQUE BOX FITTING CRACKED AT 2 PLACES (BANANA FTGS).  REMOVED AND REPLACED FITTINGS, STA 1220 AND 1228 IAW DC8 SRM 51-1-20 D, 51-1-21 AND 51-3-0.
